I had restylane 14 months ago. I have a bluish half moon indentation under my right eye. I went back 2 times to have some of the restylane removed because of lumps. My question is, will this bluish color and indentation ever go away, or is it there forever?
Bluish Half Moon After Restylane Under Eyes
Doctor Answers 4
Bruisestick ointment and Tyndall effect
Bluish discoloration can represent Tyndall effect or bruising. I would begin Bruisestick ointment and apply in the early phase and then seek a physician who can treat filler complications.
Have a question? Ask a doctor
Bluish hues after restylane
A bluish hue after restylane injection may be the tyndall effect which isf rom superficial filler material. You may want to get it dissolved
It may last a very long time, but it’s not permanent
If discoloration is bluish in color, it may be due to the product itself and may last a very long time, but it’s not permanent.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.